CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Shareshian-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2009 | 1999
Number of items: 2.

2009

Aschbacher, Michael and Shareshian, John (2009) Restrictions on the structure of subgroup lattices of finite alternating and symmetric groups. Journal of Algebra, 322 (7). pp. 2449-2463. ISSN 0021-8693. http://resolver.caltech.edu/CaltechAUTHORS:20091210-094932243

1999

Babson, Eric and Björner, Anders and Linusson, Svante et al. (1999) Complexes of not i-connected graphs. Topology, 38 (2). pp. 271-299. ISSN 0040-9383. http://resolver.caltech.edu/CaltechAUTHORS:20170409-073137684

This list was generated on Wed Jun 19 04:23:55 2019 PDT.